# SDR CA090710001

- Difficulty date: June 8, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Piper PA-28R-201
- Aircraft time: 4,444 hours
- Engine: Lyc IO360C1C6
- Propeller: Mcauly B2D34C213
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: JE6
- Condition: Broken
- Location: Down Lock
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) GEAR SELECTED DOWN FOR LANDING.  NO NOSE GEAR DOWN INDICATION IN COCKPIT.  FLYBY CARRIED OUT.  TOWER CONFIRMED GEAR APPEARED DOWN.  LANDING UNEVENTFUL.  GEAR DOWNLOCK ACTUATOR FOUND BROKEN.
